# SDR DALA2024062406447

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: UNKNOWN
- Condition: Migrated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 MIGRATED DOOR ACTUATOR ATTACHMENT FITTING BUSHING FWD LUG AT LH MAIN LANDING GEAR (1 EA).    REPLACED PER ER/A 617931-14AD.
